# SDR CALA2017100603496

- Difficulty date: October 6, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N453UA
- Make and model: Airbus A320-232
- Aircraft serial: 1001
- Aircraft time: 60,948 hours, 24,894 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Landing
- Part number: D5357151520090
- Condition: Corroded
- Location: Frame 71-72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER THE REMOVAL OF THS ACCESS PANEL 312AR, THE  RECESSED FLANGE WAS FOUND TO BE CORRODED ON THE THS. REMOVED AND REPLACED DOUBLER BETWEEN FR71-72 STGR 27-32R, BLENDED CORROSION ON SKIN REMOVED (.006") ACCOMPLISHED HFEC AND UT REM AINING THICKNESS (.069") NO DEFECTS NOTED FOUND TO BE WITHIN LIM ITS IAW DWG D53571511 AND GENERAL TOLERANCES DAN 11304.
